Sequences containing no 3-term arithmetic progressions

Janusz Dybizbański

Abstract

n/a
Author Janusz Dybizbański (FMPI / II)
Janusz Dybizbański,,
- Institute of Informatics
Journal seriesElectronic Journal of Combinatorics, ISSN , e-ISSN 1077-8926, (A 25 pkt)
Issue year2012
Vol19
No2
Pages1-5
Publication size in sheets0.75
Keywords in Englisharithmetic progressions
ASJC Classification1703 Computational Theory and Mathematics; 2608 Geometry and Topology; 2614 Theoretical Computer Science
URL http://www.combinatorics.org/ojs/index.php/eljc/article/view/v19i2p15/pdf
Languageen angielski
Score (nominal)25
Publication indicators WoS Citations = 1; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.06; WoS Impact Factor: 2012 = 0.532 (2) - 2012=0.599 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back